# SDR J4YR201509151245

- Difficulty date: September 15, 2015
- Submitted: October 8, 2015
- Operation: General aviation
- Aircraft: N1702R
- Make and model: Cessna R182
- Aircraft serial: R18200523
- Aircraft time: 3,621 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pivot
- Part number: 224111027
- Part serial: RO5006
- Condition: Cracked
- Location: Brake
- Part time: 3,621 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED THAT BRAKE HYDRAULIC FLUID WAS LEAKING FROM THE ACFT BELLY.  ACCESSED BELLY TO DETERMINE WHERE LEAKAGE ORIGINATED FROM.  DISCOVERED FLUID IN THE AREA OF THE LT LANDING GEAR ACTUATOR.  UPON CLOSER EXAMINATION OF THE LT LANDING GEAR COMPONENTS IT APPEARED THAT FLUID WAS LEAKING FROM THE LT LANDING GEAR PIVOT ASSY SHAFT.  REMOVED LT LANDING GEAR PIVOT ASSY, PN 22411102-7 AND COMPLETED DYE PENETRANT INSPECTION.  CONFIRMED FLUID WAS MIGRATING THROUGH A CRACK ON THE LANDING GEAR PIVOT ASSY SHAFT.  REINSTALLED LANDING GEAR PIVOT ASSY AFTER IT WAS REPAIRED.
